Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
runzmc

Will The Redness Go Away After Im Done With My Cycle Of Doxy?

Recommended Posts

Im on day 8 out of 10 for this cystic break out I had and while the cysts and pimples are starting to fade, the redness of my face, neck, and now arms/hands has really begun to set in.

Since ill be done with the cycle by saturday night and will be back to just taking topicals, will the redness subside? and if so, how soon can I expect it to subside?

I havent been this red since last year when I was on BP (which my body cannot tolerate) and I was really really really enjoying not having burnt red skin all the time. I know itll go away eventually, but just for a ten day cycle how long do you guys think?

Please help me, its causing so much stress sad.png

Edited by runzmc

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×